# SDR SWAA2019102137996

- Difficulty date: October 7, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 69,957 hours, 40,920 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A7500
- Condition: Corroded
- Location: Bs 400-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY CARGO TRACK CORRODED BETWEEN BS. 400 TO BS. 500D, RBL 15. / R&R TRACK IAW SRM AND DWG.
